MAUDE Adverse Event Report: GN HEARING A/S RESOUND LINX QUATTRO; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S RESOUND LINX QUATTRO; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number RE761-DRWC,LINX QUATTRO 7,GN RESOUND
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Investigation is still in progress, a final report will be submitted upon completion.
 
Event or Problem Description
Description of event according to initial reporter: patient symptom: redness, irritation, inflammation, blisters in the ear canal (area in contact with the domes).Time of use before symptom appeared: 3 - 4 weeks (reaction developed gradually).The skin reaction has been confirmed by doctor.Environment: according to the information provided by the dispenser, the reaction does not seem to be caused by wearing the devices in a specific environment (home, outdoor) the patient does not use any cleaning agent.The patient has not worn hearing aids before.He tried to in the past (years ago according to the shop), but desisted because he developed otitis when wearing the instruments.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Summary of investigation findings: device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical assessment conclusion the case has been reviewed from a clinical perspective.Customer reported: - end user is experiencing a possible allergic reaction size small surefit domes - symptoms are redness, irritation, blisters in the ear canal- where is contact with the dome.- occurred 3-4 weeks after starting using devices - medical treatment has been sought- doctor confirmed allergy -patent does not have a history of allergy, has a history of herpes zoster and has experienced allergy with a device in the past which they stopped using due to allergy - was prescribed medication- valaciclovir, diprogenta enantyum, paracetamol, and adviced to stop wearing devices -noted that doctur think that herpes zoster got worse/aggravated by use of hearing aid -hearing aids have been sent to amplifon clinical assessment of the event: clinical conclusion is that use of the dome may have aggravated a present condition, herpes zoster, however the main cause of the problem appears to be the herpes which is known to cause the symtoms described.Clinical evaluation according to (b)(4) clin eval plan&rpt,ha&tsg: allergic reaction is identified in the risk analysis and mitigated through device design by compliance with standards for biocompatibility.Still allergic reactions can occur in rare cases.The clinical evaluation does evaluate allergic reactions and the user guide includes a safety notification instructing the hearing aid wearer to contact the hcp in case of skin irritation.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.This case is considered as a single incident and will be included in regular trending.No action haven been initiated based on this individual event.
 
Event or Problem Description
Description of event according to initial reporter: · patient symptom: redness, irritation, inflammation, blisters in the ear canal (area in contact with the domes) · time of use before symptom appeared: 3 - 4 weeks (reaction developed gradually).· the skin reaction has been confirmed by doctor.· environment: according to the information provided by the dispenser, the reaction does not seem to be caused by wearing the devices in a specific environment (home, outdoor) · the patient does not use any cleaning agent.· the patient has not worn hearing aids before.He tried to in the past (years ago according to the shop), but desisted because he developed otitis when wearing the instruments.No additional follow up information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
RESOUND LINX QUATTRO
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer (Section G)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA   2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key13963415
Report Number3005650109-2022-00001
Device Sequence Number4186154
Product Code OSM
UDI-Device Identifier05708296145379
UDI-Public05708296145379
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRE761-DRWC,LINX QUATTRO 7,GN RESOUND
Device Catalogue Number20686205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose